Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 7:20 PM CDT for Holmes County, Humphreys County, Yazoo County, Mississippi. It was in force for 70 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 7:20 PM CDT (00:20 UTC)
- Expired
- Apr 3, 2018, 8:30 PM CDT
- In force
- 70 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Holmes County, MS, Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:41 PM CDT | TSTM WND DMG | 3 Wsw Silver City, MS | TREES SNAPPED ALONG 149 SOUTH OF SILVER CITY. |
| Apr 3, 7:44 PM CDT | TSTM WND DMG | 3 W Yazoo City, MS | TREES SNAPPED ALONG HWY 16 WEST OF YAZOO CITY, ABOUT 2 MILES WEST OF RIVER RD. |
| Apr 3, 8:02 PM CDT | TSTM WND DMG | 8 Ese Yazoo City, MS | TREE DOWNED ON UTILITY EQUIPMENT NEAR BENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WUUS54 KJAN 040020
SVRJAN
MSC051-053-163-040130-
/O.NEW.KJAN.SV.W.0067.180404T0020Z-180404T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
720 PM CDT TUE APR 3 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Holmes County in central Mississippi...
Yazoo County in central Mississippi...
Humphreys County in central Mississippi...
* Until 830 PM CDT
* At 720 PM CDT, severe thunderstorms were located along a line
extending from near Indianola to near Valley Park, moving east at
50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Yazoo City, Durant, Belzoni, Thornton, Benton, Franklin, Tchula,
Lexington, Goodman, Pickens, Isola, Coxburg, Tolarville, Brozville,
Emory, Howard, Holly Bluff, Phoenix, Ebenezer and Bowling Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the Delta. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3321 8975 3274 9005 3259 9044 3250 9052
3255 9065 3269 9071 3267 9066 3269 9066
3273 9074 3281 9069 3282 9076 3292 9066
3327 9073 3333 9045 3326 9045 3324 9037
3335 9028 3337 9032 3336 9029
TIME...MOT...LOC 0020Z 262DEG 44KT 3326 9071 3265 9095
HAIL...<.75IN
WIND...70MPH
$$
DL2 follow-up statements
021
WWUS54 KJAN 040053
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
753 PM CDT TUE APR 3 2018
MSC051-053-163-040130-
/O.CON.KJAN.SV.W.0067.000000T0000Z-180404T0130Z/
Holmes MS-Yazoo MS-Humphreys MS-
753 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HOLMES...YAZOO AND EASTERN HUMPHREYS COUNTIES...
At 753 PM CDT, severe thunderstorms were located along a line
extending from Tchula to near Satartia, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Yazoo City, Durant, Belzoni, Thornton, Benton, Franklin, Tchula,
Lexington, Goodman, Pickens, Coxburg, Tolarville, Brozville, Emory,
Howard, Phoenix, Ebenezer, Bowling Green, Vaughan and Myrleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3321 8975 3274 9005 3259 9044 3250 9052
3255 9065 3269 9071 3267 9066 3269 9066
3273 9074 3281 9069 3292 9064 3304 9058
3326 9045 3324 9037 3335 9028 3337 9032
3335 9027
TIME...MOT...LOC 0053Z 267DEG 45KT 3330 9024 3265 9047
HAIL...<.75IN
WIND...70MPH
$$
DL709
WWUS54 KJAN 040104
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
804 PM CDT TUE APR 3 2018
MSC053-040114-
/O.CAN.KJAN.SV.W.0067.000000T0000Z-180404T0130Z/
Humphreys MS-
804 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUMPHREYS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
central, north central and west central Mississippi.
LAT...LON 3321 8975 3289 8995 3283 9002 3274 9005
3259 9044 3250 9052 3255 9059 3255 9065
3264 9065 3293 9045 3301 9042 3301 9037
3305 9039 3320 9030 3335 9028 3336 9030
TIME...MOT...LOC 0104Z 270DEG 42KT 3331 9005 3254 9038
$$
MSC051-163-040130-
/O.CON.KJAN.SV.W.0067.000000T0000Z-180404T0130Z/
Holmes MS-Yazoo MS-
804 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HOLMES AND YAZOO COUNTIES...
At 804 PM CDT, severe thunderstorms were located along a line
extending from near Black Hawk to near Flora, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Yazoo City, Durant, Thornton, Benton, Franklin, Tchula, Lexington,
Goodman, Pickens, Coxburg, Tolarville, Brozville, Emory, Howard,
Phoenix, Ebenezer, Bowling Green, Vaughan, Myrleville and Tinsley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3321 8975 3289 8995 3283 9002 3274 9005
3259 9044 3250 9052 3255 9059 3255 9065
3264 9065 3293 9045 3301 9042 3301 9037
3305 9039 3320 9030 3335 9028 3336 9030
TIME...MOT...LOC 0104Z 270DEG 42KT 3331 9005 3254 9038
HAIL...<.75IN
WIND...70MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:43 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 3, 6:43 PM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Tue Apr 3 2018
...SEVERE WEATHER EXPECTED INTO TONIGHT...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Gusty showers and thunderstorms are expected to race from west to
east across the region through midnight to 1 am, although they may
not entirely clear through the PIB/HBG area until 3 am or so. With
these storms anticipate westerly wind gusts up to 50 mph or more
with brief flight cat reductions down to IFR levels. Ahead of the
storms southwest winds will blow from 10 to 20 mph with a wind
shift to the northwest as the front comes through and conditions
remaining gusty. VFR conditions should prevail in all areas by mid
morning tomorrow as clouds thin and clear. However, north winds
will continue to gust up to 20 to 25 miles in all areas tomorrow
through the day. /BB/
&&
.DISCUSSION...
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.
Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.
For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.
For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/
.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.
The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 46 61 40 72 / 90 1 1 2
Meridian 48 63 37 71 / 85 6 1 2
Vicksburg 46 61 42 72 / 88 0 1 2
Hattiesburg 53 67 39 73 / 86 21 1 1
Natchez 47 63 41 73 / 88 2 1 1
Greenville 42 57 41 68 / 99 0 1 2
Greenwood 42 58 39 69 / 100 0 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 3 AM CDT Wednesday for MSZ018-019-025-026-
034-035.
LA...None.
AR...Wind Advisory until 3 AM CDT Wednesday for ARZ074-075.
&&
15/17/BBHazardous weather outlook, Apr 3, 2:58 PM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 258 PM CDT Tue Apr 3 2018 ARZ074-075-MSZ018-019-025-026-034-035-042000- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- Humphreys- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected beginning late this afternoon and continuing into this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ027>033-036-042000- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ007>009-015-016-023>026-MSZ037>063-042000- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. Before and after thunderstorms move into the area, windy conditions are anticipated this afternoon through the most of the nighttime hours across the region. Winds will gust in the 30 to 40 mph range at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ064>066-072>074-042000- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 3, 6:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 7 W BONITA 32.91N 91.80W
04/03/2018 MOREHOUSE LA PUBLIC
TREES DOWN IN NORTHERN MOREHOUSE PARISH
ALONG HWY 591 (OLD BERLIN RD). REPORTED VIA
SOCIAL MEDIA.
&&Local storm report, Apr 3, 6:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 4 SSW HAMBURG 33.17N 91.82W
04/03/2018 ASHLEY AR 911 CALL CENTER
WIDE SPREAD TREES AND POWER LINES DOWN
ACROSS THE COUNTY.
&&
TW/JELocal storm report, Apr 3, 6:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 2 NNW LAKE VILLAGE 33.35N 91.29W
04/03/2018 CHICOT AR TRAINED SPOTTER
POWER POLE SNAPPED ALONG HIGHWAY 65.
&&
TW/JELocal storm report, Apr 3, 7:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG PARKDALE 33.12N 91.55W
04/03/2018 ASHLEY AR LAW ENFORCEMENT
TREES DOWN IN PARKDALE.
&&
TW/JELocal storm report, Apr 3, 7:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 3 NNE METCALFE 33.48N 90.99W
04/03/2018 M69 MPH WASHINGTON MS ASOS
MEASURED AT KGLH.
&&
TW/JELocal storm report, Apr 3, 7:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
719 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG LAKE VILLAGE 33.33N 91.29W
04/03/2018 CHICOT AR LAW ENFORCEMENT
THERE ARE REPORTS OF STOPLIGHTS, TREES, AND
POWER LINES DOWN IN LAKE VILLAGE.
&&
TW/JEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 53 min |
| Apr 3, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 3, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 73 min |
| Apr 3, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 80 min |
| Apr 3, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Webster | 71 min |
| Apr 3, 8:23 PM CDT | Special Weather Statement | JAN | Copiah | 37 min |
| Apr 3, 8:40 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 35 min |
| Apr 3, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 52 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Winston | 65 min |
| Apr 3, 9:01 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 29 min |
| Apr 3, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Jasper, Jefferson Davis, Lawrence, Lincoln and 3 more | 79 min |
| Apr 3, 9:18 PM CDT | Special Weather Statement | JAN | Lincoln | 42 min |
| Apr 3, 9:21 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 69 min |
| Apr 3, 9:33 PM CDT | Special Weather Statement | JAN | Lamar | 42 min |
| Apr 3, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 78 min |
| Apr 3, 10:13 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 3, 10:18 PM CDT | Special Weather Statement | JAN | Clarke, Covington, Jasper, Jones | 57 min |
| Apr 3, 10:30 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Apr 3, 10:46 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 59 min |
| Apr 3, 11:11 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.